Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 89, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2008, 7:07 PM EDT for Gallia County, Jackson County, Meigs County, Ohio; Jackson County, Mason County, Putnam County, West Virginia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 7:07 PM EDT (23:07 UTC)
- Expired
- Jun 4, 2008, 7:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Gallia County, OH, Jackson County, OH, Meigs County, OH, Jackson County, WV, Mason County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 68 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:25 PM EDT | TSTM WND DMG | 13 Se Gallipolis, WV | TREES DOEN AT LEON. |
| Jun 4, 7:35 PM EDT | HAIL 0.88 | Ravenswood, WV | EVENT OCCURRED BETWEEN 727 PM 06/04/2008 AND 742 PM 06/04/2008 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:26 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 042308
SVRRLX
OHC053-079-105-WVC035-053-079-042345-
/O.NEW.KRLX.SV.W.0089.080604T2307Z-080604T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
707 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN WEST VIRGINIA...
MASON COUNTY IN WEST VIRGINIA...
NORTHEASTERN PUTNAM COUNTY IN WEST VIRGINIA...
GALLIA COUNTY IN SOUTHEAST OHIO...
SOUTHEASTERN JACKSON COUNTY IN SOUTHEAST OHIO...
SOUTHERN MEIGS COUNTY IN SOUTHEAST OHIO...
* UNTIL 745 PM EDT
* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF GALLIPOLIS...AND MOVING EAST AT 44 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RIPLEY AND 8 MILES NORTH OF KENNA BY 740 PM EDT...
7 MILES SOUTH OF SANDYVILLE BY 745 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
LAT...LON 3899 8237 3902 8208 3903 8162 3888 8154
3861 8157 3864 8236 3867 8237 3868 8243
3886 8254
TIME...MOT...LOC 2307Z 257DEG 39KT 3871 8215
$$
081 follow-up statement
000
WWUS51 KRLX 042337
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
737 PM EDT WED JUN 4 2008
OHC053-079-105-WVC035-053-079-042345-
/O.CON.KRLX.SV.W.0089.000000T0000Z-080604T2345Z/
MEIGS OH-GALLIA OH-JACKSON OH-PUTNAM WV-MASON WV-JACKSON WV-
737 PM EDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN JACKSON...GALLIA AND SOUTHERN MEIGS COUNTIES IN
SOUTHEAST OHIO...AND JACKSON...MASON AND NORTHEASTERN PUTNAM COUNTIES
IN WEST VIRGINIA...
AT 734 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM. THIS
STORM WAS LOCATED NEAR COTTAGEVILLE...OR ABOUT 6 MILES SOUTHEAST OF
RACINE...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EVANS...PORTLAND...RAVENSWOOD...GIVEN...RIPLEY...FAIRPLAIN...STATTS
MILLS...GAY...KENTUCK...SANDYVILLE AND KENNA
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3899 8237 3902 8208 3903 8162 3888 8154
3861 8157 3864 8236 3867 8237 3868 8243
3886 8254
TIME...MOT...LOC 2337Z 266DEG 39KT 3890 8181
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:07 PM EDT, 4 hours earlier.
Area forecast discussion, Jun 4, 3:07 PM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 PM EDT WED JUN 4 2008
.SYNOPSIS...
A WARM FRONT CONTINUES THE CONVECTION...AND FLOOD AND SEVERE THREAT
INTO TONIGHT. IT LIFTS NORTH OF THE AREA BY FIRST THING THURSDAY
MORNING. HIGH PRESSURE BUILDS SURFACE AND ALOFT THURSDAY ON.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE WAVE TRAIN MACHINE KEEPS CHURNING COMPLEXES EAST THROUGH
THE OHIO RIVER VALLEY. PRECIPITABLE WATER VALUES REMAIN HIGH...OVER
1.75 INCHES IN SOME CASES...AND STRONG DYNAMICS SETTING THE STAGE
FOR LINE ECHOES WITH POTENT WINDS AND THE OCCASIONAL ROTATION WITHIN
STORMS. OVER THE NEXT FEW HOURS INTO THE OVERNIGHT...EXPECTING A
SLOW AND GRADUAL INFLUENCE OF A STRENGTHENING 500HPA RIDGE OFF TO
THE SOUTH. ALSO...AN UPSTREAM UPPER LEVEL TROUGH WILL ASSIST IN
ALTERING THE OVERALL PATTERN...AND PUTTING AN END TO THE CONVECTIVE
PATTERN. BEFORE IT ENDS...THE PATH WILL TAKE THE COMPLEXES TO THE
NORTH OUT OF THE CWA OVERNIGHT...AND ADVECTION OF HIGHER 500HPA
HEIGHTS WILL COMMENCE. THIS WILL MARK THE BEGINNING OF THE SUMMER
TIME BERMUDA HIGH DOMINATING THE WEATHER.
KEPT OVERNIGHT LOW TEMPERATURES BASED ON CURRENT VALUES DESPITE THE
FACT IT IS STILL EARLY AFTERNOON. NOT EXPECTING MUCH OF AN
INCREASE...SO SET UP MIN T VALUES ONLY A SMALL HANDFUL OF DEGREES
BELOW THE CURRENT TEMPERATURES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT LIFTS N OF THE AREA FIRST THING THU MORNING...TAKING MOST
OF THE CONVECTION WITH IT. A VERY WARM AND MOIST AIR MASS
ENCOMPASSES THE AREA IN THE WAKE OPF THE WARM FRONT...WITH DEW
POINTS NEAR 70 DRIVING CAPES UP TO 2 GRAND J/KG. WITH SOUTHERN EDGE
OF WESTERLIES OVER NORTHERN EDGE OF FORECAST AREA...WITH UPPER LEVEL
DIV THERE AS WELL AS IN THE MOUNTAINS...OPTED TO MAINTAIN SLIGHT CHC
POPS UP N AND IN THE MOUNTAINS. IF ACTIVITY THIS EVENING LAST DEEP
ENOUGH INTO TONIGHT...THEN LEFTOVER BOUNDARIES IN THE MORNING COULD
HELP PROVIDE A FOCUS FOR STORMS TO DEVELOP THU AFTERNOON.
ANY THUNDERSTORMS THAT DO FORM THURSDAY AFTERNOON SHOULD DIE WITH
THE SUNSET OR SHORTLY THEREAFTER. IN AN AIR MASS THIS
MOIST...THUNDERSTORMS REFORM ON THEIR OWN OUTFLOW BOUNDARIES AND
BECOME TONIGHT TO GET RID OF AFTER SUNSET.
NONETHELESS...HIGH PRESSURE BUILDING SURFACE AND ALOFT SHOULD ALLOW
THE WEATHER TO SETTLE DOWN EVEN FURTHER FROM FRI FORWARD...AS WE
GET INTO THE SUMMER HEAT...AND JUST THE MINIMAL CHANCE FOR AN
AFTERNOON OR EVENING MOUNTAIN THUNDERSTORM. USED ELEVATED HEAT
SOURCE TOOL TO DEPICT THESE POPS AS WELL AS THE CLOUDS. ON
SATURDAY...A WEAK COLD FRONT APPROACHING FROM THE W MAY TRIGGER
AFTERNOON THUNDERSTORMS IN E OH AS WELL.
USED A BLEND OF THE NUMBERS FOR HIGHS THU AND FRI AS THE HIGH MAV
APPEARS A BIT TOO HIGH GIVEN ONGOING RAIN / WET GROUNDS. CLOSE TO
THE WELL-CONVERGED NUMBERS FOR LOWS THU NT AND FRI NT. STAYED JUST
BELOW THE MEX FOR HIGHS SAT AND CLOSE TO IT FOR LOWS SAT NT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HEAT WAVE REGIME IN FIRM CONTROL THIS PERIOD. USED DIURNAL TOOL TO
DEPICT CUMULUS IN THE GRIDS AND RAN POPS OFF OF THAT TO DEPICT THE
SLIGHT CHANCE FOR A MOUNTAIN THUNDERSTORM EACH AFTERNOON. OTHERWISE
DECIDED NOT TO BITE ON HPC POPS FOR MON AS EVEN THE CANADIAN DOES
NOT SHOW ANY FEATURE NEARBY THEN.
DID NOT STRAY FAR FROM THE MEX AT ALL IN THIS BENIGN PATTERN AS THE
GROUND WILL EVENTUALLY HAVE THE CHANCE TO DRY OUT. THERE SHOULD NOT
BE SIGNIFICANT DIFFERENCES FROM DAY TO DAY...WENT 2F LOWER DAY 7 PER
MEX/CLIMO.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ROLLING THROUGH THE CWA...MAINLY AFFECTING THE NORTHERN
SITES. CRW AND BKW HAVE BEEN SPARED SO FAR TODAY. ANOTHER WAVE OF
CONVECTION IS GETTING ORGANIZED BACK IN SOUTHWESTERN OHIO AND
NORTHERN KENTUCKY...AND IS PROPAGATING EASTWARD. CONVECTION WILL
BRING CEILINGS DOWN TO MVFR CRITERIA...AND JUST ABOVE THAT TO VFR
AROUND 4KFT WHEN NOT EXPERIENCING A TSRA. VISIBILITIES WILL ALSO
FLUCTUATE DOWN TO IFR BRIEFLY IN STORMS. WINDS WILL BE GUSTY IN
STORMS AND HAVE CARRIED TEMPOS WITH GUSTS TO 30KT.
EXPECTING CONVECTION TO DIE DOWN INTO THE OVERNIGHT...AND WINDS TO
SUBSIDE...AND WILL SEE LOCATIONS FOG IN WITH THE WELL SATURATED
GROUND.
AVIATION OUTLOOK /AFTER 18Z THURSDAY/... IFR IN FOG POSSIBLE THURSDAY
NIGHT.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH REMAINS IN EFFECT ANOTHER A FEW HOURS FOR THE
AFTERNOON CONVECTION SWINGING THROUGH THE WET GROUND COUNTIES ACROSS
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.
CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
075-076-083>086.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ087.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...TRM
NEAR TERM...26
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...26
HYDROLOGY...Hazardous weather outlook, Jun 4, 4:31 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 431 PM EDT WED JUN 4 2008 OHZ066-067-075-076-083>085-WVZ009>011-017-019-020-031-032-040-052045- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD- PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR- 431 PM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-WVZ005-006-013>015-025-026-035-036-052045- GREENUP-CARTER-BOYD-LAWRENCE KY-WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA- LOGAN-BOONE-RALEIGH-FAYETTE- 431 PM EDT WED JUN 4 2008 ...TORNADO WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ024-033-034-052045- DICKENSON-BUCHANAN-MINGO-MCDOWELL-WYOMING- 431 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ086-087-WVZ007-008-016-018-027>030-037>039-046-047-052045- GALLIA-LAWRENCE OH-MASON-JACKSON WV-ROANE-CALHOUN-CLAY-BRAXTON- GILMER-LEWIS-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 431 PM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TORNADO WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 4, 6:28 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 628 PM EDT WED JUN 4 2008 KYZ101-103-OHZ087-042315- GREENUP KY-BOYD KY-LAWRENCE OH- 628 PM EDT WED JUN 4 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 628 PM EDT...A STRONG THUNDERSTORM WAS OVER LOAD...OR ABOUT 14 MILES SOUTH OF PORTSMOUTH...MOVING EAST AT 36 MPH. THIS STORM IS CAPABLE TO PRODUCE WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... GRAYS BRANCH...WARNOCK...WATERLOO...VERNON...SCOTTOWN AND PEDRO. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
Local storm report, Jun 4, 6:34 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
634 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL SNOWSHOE 38.41N 80.00W
06/04/2008 E1.75 INCH POCAHONTAS WV CO-OP OBSERVER
&&
JDENTLocal storm report, Jun 4, 6:35 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
635 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD 15 SSE SPENCER 38.60N 81.25W
06/04/2008 ROANE WV EMERGENCY MNGR
ROAD CLOSURES IN NEWTON DUE TO HIGH WATER.
&&
TMAZZALocal storm report, Jun 4, 6:36 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
636 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG SPENCER 38.80N 81.36W
06/04/2008 ROANE WV EMERGENCY MNGR
TREES DOWN THROUGHOUT COUNTY.
&&
TMAZZALocal storm report, Jun 4, 6:58 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
658 PM EDT WED JUN 4 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL GREENUP 38.53N 82.95W
06/04/2008 U0.88 INCH GREENUP KY PUBLIC
EVENT OCCURRED BETWEEN
639 PM 06/04/2008 AND 654 PM 06/04/2008
&&
NNNNLocal storm report, Jun 4, 7:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
704 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 15 SW RICHWOOD 38.07N 80.73W
06/04/2008 GREENBRIER WV TRAINED SPOTTER
TREES DOWN.
&&
TMAZZAThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:55 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Vinton | 35 min |
| Jun 3, 9:11 PM EDT | Tornado Warning | RLX | Athens, Vinton | 34 min |
| Jun 3, 9:32 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Meigs, Vinton | 58 min |
| Jun 3, 10:24 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs | 36 min |
| Jun 3, 10:41 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 34 min |
| Jun 3, 10:45 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 29 hr |
| Jun 3, 10:53 PM EDT | Flash Flood Warning | RLX | Athens, Vinton, Washington | 3 hr |
| Jun 3, 11:01 PM EDT | Severe Thunderstorm Warning | RLX | Meigs, Washington | 44 min |
| Jun 3, 11:15 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 45 min |
| Jun 4, 9:23 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 51 min |
| Jun 4, 9:37 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Vinton | 38 min |
| Jun 4, 10:28 AM EDT | Areal Flood Warning | RLX | Jackson, Vinton | 6 hr |
| Jun 4, 10:33 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 42 min |
| Jun 4, 11:07 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 38 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 25 min |
| Jun 4, 2:13 PM EDT | Areal Flood Warning | RLX | Gallia, Lawrence | 3 hr |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 41 min |
| Jun 4, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 43 min |
| Jun 4, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 50 min |
| Jun 4, 5:49 PM EDT | Areal Flood Warning | RLX | Meigs | 116 min |
| Jun 4, 6:27 PM EDT | Areal Flood Warning | RLX | Lawrence | 5 hr |
| Jun 4, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 44 min |
| Jun 4, 7:42 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 48 min |
| Jun 4, 7:50 PM EDT | Areal Flood Warning | RLX | Gallia | 4 hr |
| Jun 4, 12:17 AM EDT | Flash Flood Warning | RLX | Barbour | 118 min |
| Jun 4, 12:57 AM EDT | Flash Flood Warning | RLX | Taylor | 3 hr |
| Jun 4, 1:05 AM EDT | Flash Flood Warning | RLX | Randolph | 3 hr |
| Jun 4, 1:26 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more | 49 min |
| Jun 4, 1:56 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison | 3 hr |
| Jun 4, 2:15 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Webster | 45 min |
| Jun 4, 4:57 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 3 hr |
| Jun 4, 10:38 AM EDT | Areal Flood Warning | RLX | Harrison | 10 hr |
| Jun 4, 10:53 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Ritchie, Wirt, Wood | 52 min |
| Jun 4, 10:55 AM EDT | Areal Flood Warning | RLX | Doddridge, Ritchie, Wood | 6 hr |
| Jun 4, 11:28 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Ritchie | 47 min |
| Jun 4, 11:55 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 50 min |
| Jun 4, 12:24 PM EDT | Areal Flood Warning | RLX | Barbour, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 12:29 PM EDT | Severe Thunderstorm Warning | RLX | Lewis, Randolph, Upshur | 46 min |
| Jun 4, 12:44 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 3 hr |
| Jun 4, 1:04 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 26 min |
| Jun 4, 1:23 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 52 min |
| Jun 4, 1:45 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 45 min |
| Jun 4, 2:14 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 46 min |
| Jun 4, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 44 min |
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 52 min |
| Jun 4, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Kanawha, Mason, Putnam, Roane | 49 min |
| Jun 4, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 41 min |
| Jun 4, 3:47 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 11 hr |
| Jun 4, 4:12 PM EDT | Areal Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more | 76 min |
| Jun 4, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 46 min |
| Jun 4, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 44 min |
| Jun 4, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 58 min |
| Jun 4, 7:50 PM EDT | River Flood Warning | RLX | Calhoun, Gilmer | 29 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.